Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

 

Vietnam Journal of Mathematics 38:3 (2010) 305-321  

 

Existence Results for Impulsive Quasilinear

Integrodifferential Equations in Banach Spaces

F. Paul Samuel and K. Balachandran

 

Abstract. We study the existence and uniqueness of mild solutions for a quasilinear integrodifferential equation with nonlocal and impulsive conditions in Banach spaces. The results are obtained by using the Schauder fixed point theorem. Examples are provided to illustrate the theory.

2000 Mathematics Subject Classification: 34A37, 47D03, 47H10.

Keywords: Quasilinear integrodifferential equation, mild solution, fixed point theorem, impulsive conditions.

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013